It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Birth Control Message Board


Birth Control Board Index


I've been on Microgestin FE 1/20 for a little over six months now. I switched to that from Yasmin b/c the side effects were too much (extreme nausea, adomenal craps), and my gyno thought I should switch to a pill with less hormone dosage (hence the 20 mg now). (I don't take anyother presecribed medication, so I'm not used to having to watch out for noticeable side effects from drugs.)

The pill was great at first, no nausea, no cramping, no break-thru bleeding; when I did get my period, there was hardly any bleeding even, my acne has definetly decreased, and my boobs got bigger. (Kind of nice not having to buy pads that often!).

Unforunately, I did notice that my sex drive decreased, I'm not even interested in being sexual or thinking about it (though that might just personally be me, I'm not sure). I don't even feel like getting off once in a while...it's annoying b/c I have a boyfriend now and I'm unsure about having sex with him (like I said, this part may not be related to the pill)...but I'm worried that the pill has decreased my sex drive.

Also, when I began the 7th month of Microgestin, I noticed that everytime I take the pill at night after eating dinner, I get stomach/abdomen pains, I don't feel really nauseous, but I become bloated and burp a lot. I only get this discomfort after I take the pill, I don't feel the same feelings in the morning after eating breakfast or lunch. Could this discomfort be caused by the pill?

And also, I'm afraid Microgestin might be giving me depression, b/c I don't feel happy anymore on a daily basis. Sure, it's different when I'd go to work (I work with little kids, so of course I have to appear happy at least). But I've noticed I've become more negative than usual and experience a few social anxiety symptoms...Maybe I already had a bit of depression and social anxiety, but could Microgestin be making it worse?

I'm considering just going off the pill...I don't think I'd want to switch to something else right now though it's annoying to have to make an appointment with the gyno and try something new. Like I said before, since I don't take anyother presribed meds (birth control has been my first prescription for a long time), I don't like having to watch out for the side effects. Anyone have any ideas on if these "side effects" is related to Microgestin? I'm disappointed b/c this pill has had some good side effects, but if I'm afraid it's making me depressed, then I wouldn't want to continue with it.

If anyone has anything to share, or have taken this birth control pill, I'd love to hear your input! Thanks so much.





All times are GMT -7. The time now is 03:07 PM.





© 2020 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!